Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Light bleeding,constant headache - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   hello
Doctor :   Hi
Doctor :   How can I help you?
User :   i have been bleeding very lightly for the past 6 days
Doctor :   Ok
User :   started 2 weeks before my expected period
User :   and 2 weeks after I missed 4 birth control pilols
Doctor :   Ok
User :   pills
User :   i have also had an almost constant headache the past 6 days
Doctor :   Ok
User :   i was wondering if it could be implantation bleeding
Doctor :   Are you sexually active?
User :   yes
Doctor :   Did you involve in an unprotected sexual intercourse?
User :   and i did have unprotected sex three of the days i missed the pills
Doctor :   Ok
Doctor :   Let me brief you.
Doctor :   Irregularities in bleeding can occur with hormonal disturbances, stress factors any many more other causes.
Doctor :   Birth control pills work by inhibiting ovulation.
User :   yes, I have read a few different things on irregular bleeding
Doctor :   Its difficult to predict, if those pills that you missed could have resulted in ovulation and thereby pregnancy.
User :   i will be taking a home test after my period was supposed to be
Doctor :   Hence, I suggest you to consider getting a pregnancy test to rule out of confirm pregnancy.
User :   thank you
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor